# SDR 8TNC202404060001

- Difficulty date: April 6, 2024
- Submitted: April 6, 2024
- Operation: Air carrier
- Aircraft: N81052
- Make and model: Piper PA-32-301
- Aircraft serial: 328206023
- Aircraft time: 16,415 hours
- System (JASC): 5700 · Wing Structure
- Part: Bolt
- Part number: NAS464P6LA6
- Condition: Loose
- Location: Rt Wing
- Component: Attach Fitting, Piper
- Component part number: 6676200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, RH WING AFT ATTACH BOLT WAS FOUND LOOSE IN FITTING.  DISASSEMBLED, FOUND WING ATTACH BOLT AND BOTH WING/FUSE ATTACH FITTINGS WITH HOLE DAMAGE THAT WAS EXCESSIVE.  NEW WING BOLT STILL HAD EXCESSIVE PLAY IN ATTACH FITTING HOLES.
